# SDR AALA202306235570

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 5,727 hours, 1,524 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Protector
- Part number: L95F50603
- Condition: Burst
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS  GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO RIC. FUEL IMBALANCE DURING FLIGHT, MAX IMBALANCE 6000 LBS. QRH 12-5 DID NOT RESOLVE ISSUE. LANDED WITH 13.3 RIGHT TANK AND APPROX 6000 IN LEFT TANK. THE AIRCRAFT LANDED SAFELY AT RIC WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OVERPRESSURE PROTECTOR 96QM DUE TO THE DISC HAD BURST PER AMM 28-12-41 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK WITH NO FUEL MIGRATION NOTED.
